MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM; HIP COMPONENT
Model Number 38AM4404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient revised due to mom complications.Left.
 
Additional Manufacturer Narrative
Additional information received from clinical on 04-oct-2019 that adds a reason for revision ass well as a new patient code for this incident.- attachment: [latereports_19050100-19050101-19050102-19050103.Pdf, wd011615_02.Pdf].
 
Event or Problem Description
Allegedly, patient revised due to mom complications.Left sade#: 003-009l-1.Allegedly hip left revision was due to increased pain in hip.
 
Additional Manufacturer Narrative
Updating codes.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8623376
Report Number3010536692-2019-00764
Device Sequence Number1941287
Product Code KWA
UDI-Device IdentifierM68438AM44041
UDI-PublicM68438AM44041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4404
Device Catalogue Number38AM4404
Device Lot Number036313445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2019
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer04/25/2019
04/25/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date01/28/2020
12/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;